# SDR AALA201602179003

- Difficulty date: February 16, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N549UW
- Make and model: Airbus A321-231
- Aircraft serial: 4932
- Aircraft time: 15,561 hours, 5,593 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GNDED.  ON DESCENT, FLIGHT ATTENDANT REPORTS SMOKE & HAZE IN CABIN & BURNING ELEC SMELL.  CREW DECLARED EMER, DID SMOKE PROCEDURE & THE ACFT LANDED SAFELY & TAXIED TO THE GATE.  THE SMOKE & SMELL DISAPPEARED IN 3 - 4 MINUTES, ONCE ON THE GND.  ACCOMPLISHED TASK CARD 26L000210001 FOR TROUBLESHOOTING THE CABIN AIR QUALITY WITH NO FINDINGS BEING NOTED.  THE ACFT WAS RETURNED TO SERVICE.
